# SDR ASAA12511526

- Difficulty date: May 7, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 20,852 hours, 6,474 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 175K7Y
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 14,725 hours, 4,706 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR PAINTING RED WHEN OUT OF CLOUDS AND NO RAIN REGARDLESS OF TILT. ACFT GROUNDED.  R & R WEATHER RADAR TRANSCEIVER.  OPS TESTED GOOD REF AMM 34-43-00-34-43-41.
